I go to see my neurosurgeon for tomorrow for my first checkup after craniotomy for a right temporal lobe meningioma removal on March 24, 2010. I have been in contact with them several times and went in for staple removal on April 6, 2010. Everything I asked about, they said was normal. Things like chills, elevated temperature (not over 100.9), very tired, no appetite, severe constipation while taking MiraLax, can't read anything for more than 5 or 10 minutes (the words all run together and my head starts hurting). I can't raise my right eyebrow, no tears from right eye, feels like I am in a fog all the time and like I have a bad ear infection, and TOO MUCH SLEEPING (I haven't been able to stay awake for more than 3 hours, usually 1 or 2). I am on Dilantin for prevention. I believe the Dilantin is the cause of most of my problems. But, if anybody here has had any experience with any of these, please let me know so I don't give my doctor too much hell tomorrow.
I would go see a neuro-opthomologist ASAP as without tears in your eye, you risk damage to the cornea, and the doc can check for issues. He may also be able to comment on the nerve issues about the eyebrow.
You did have a major surgery, so being tired is part of recovery - but the rest is a little crazy. I would not be happy either.
If you are not up and active, that may contribute to the constipation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.